On certain generalized $q$-integral operators of analytic functions
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1805-1818
Published online November 30, 2015
Sunil Dutt Purohit and Kuppathai Appasamy Selvakumaran
Rajasthan Technical University, R. M. K College of Engg. and Technology
Abstract : In this article, we first consider a linear multiplier fractional $q$-differintegral operator and then use itto define new subclasses of $p$-valent analytic functions in the open unit disk $\mathcal{U}$. An attempt has also been made to obtain two new $q$-integral operators and study their sufficient conditions on some classes of analytic functions. We also point out that the operators and classes presented here, being of general character, are easily reducible to yield many diverse new and known operators and function classes.
Keywords : analytic functions, $q$-integral operators, fractional $q$-calculus operators, $p$-valently starlike and $p$-valently convex functions of complex order
MSC numbers : 30C45, 26A33
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd